# SDR SWAA2024082616310

- Difficulty date: July 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXHAUST STRUT LOWER HEAT SHIELD CRACKED.<[01] INSTALLED 2EA NAS1399C5AB2 COUNTERSUNK RIVETS PER SRM 54-50-70-2R-7.;[02] DANIEL SIMS (TECHNICIAN); 09-AUG-2024 14:54 UTC INSTALLED 2EA NAS1399C5AB2 COUNTERSUNK RIVETS PER SRM 54-50-70-2R-7. INSP.CW;[03] LOCATED AND DRILLED 11EA REPAIR STRAPS PER SRM 54-50-70-2R-7.;[04] C/W INSPECTION.;[05] INSTALLED REPAIR PARTS PER SRM 54-50-70-2R-7.;[06] RII VERIFIED 5. WILSON WHITT (TECHNICIAN); 10-AUG-2024 17:51 UTC INSTALLED REPAIR PARTS PER SRM 54-50-70-2R-7.;[07] VERIFIED REPAIR PER SRM 54-50-70-2R-7. SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED.;[08] VERIFIED 7. DANIEL TAYLOR (TECHNICIAN); 14-AUG-2024 14:37 UTC VERIFIED REPAIR PER SRM 54-50-70-2R-7. SEE INDIVIDUAL SIGN OFFS FOR WORK ACCOMPLISHED. RII
